# SDR PCAA9700339

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leak
- Location: Left
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO LGA, FLT ATTENDANT REPORTED A HAZE AND SMELL OF SMOKE IN CABIN.  LAVATORY SMOKE DETECTOR WAS SOUNDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND LEFT ENGINE LEAKING OIL INTO COMPRESSOR SECTION, CAUSING OIL VAPORS TO ENTER CABIN THROUGH BLEED SYSTEM.  REMOVED AND REPLACED LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
